# SDR COMA9760052

- Difficulty date: March 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7129
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Test Switches
- Condition: Out Of Position
- Location: Anti-Skid Syst
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

TAKEOFF CONFIG WARNING WHEN THRUST LEVERS ADVANCED.  GROUND LIFT DUMP DEPLOYED.  FOUND TEST SWITCHES ON THE ANTI-SKID CONTROL UNIT IN THE WRONG POSITION.  CORRECTED SWITCH SETTINGS AND SYSTEM TEST NORMAL.
